We're both on testosterone, she does the pellets and I do injections. Pellets are easier but less control, and if it's wrong you have to wait
to adjust up or down. Injections you can fine tune, but you should wait at least six weeks for your system to settle to a blood test.
When I started my t level was at 550 and felt like shit, real bad. I'm at 1100 now and feel much much better.
You have to remember is not a sprint it's a marathon. It took me almost 9 months to a year to dial it in, and it's the same for her.
I went from injecting 2x a week with a harpoon to daily with insulin syringes (much nicer!). There's a lot of details and misinformation out there but my key take aways are.
Regular doctors are out of the loop. All they wan't to do is put you on anti-depressants or some stupid shit. If you're lucky enough to get a good one stay with them.
Keep an eye on your test/e2(estrogen)/ levels. I believe the "ideal" ratio is 19:1. Most men start feeling the estrogen when it gets about 50, and most are good between 20 & 30. If your e2 is too high/low you'll get ED symptoms. This happened to me because I was taking AI to block estrogen creation. My e2 was in the low teens and my t was around 1300, I couldn't get an erection to save my life. Now I only take AI when I feel my estrogen start creeping up.
Your hemocrit levels (red blood cells) will probably go up. It's most likely manageable via blood donation or blood pressure medication or herbal supplements. I take mukta vati and it works great.
If your injecting you should do it at least 2x week. This will prevent your estrogen from spiking and the roller coaster effect. I'm pretty sensitive to it so I found daily injections work really well for me. I also went from IM injections to subq in the belly which helped.
Don't be afraid to adjust, just let your system settle first then do a blood test if you need to to confirm. I would say that's ideally what you want to do. For example I found the HCG was causing too many side effects so I dropped it, increased my testosterone slightly to compensate and felt way better.The Mrs dr suggested a little estrogen to help with lubrication, which it did. But, it made her breasts very sensitive so she dropped it.
Always remember, it's how you feel. Adjust accordingly if you need to.